MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT LG SIZE 3 PMA; KNEE PROTHESIS

BIOMET UK LTD. OXF ANAT BRG RT LG SIZE 3 PMA; KNEE PROTHESIS
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
T was reported that patient underwent revision due to lateral knee pain.Right knee total knee arthroplasty was performed during the operation.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medial products: unknown oxford single peg femur #item unknown #lot unknown.Unknown oxford tibial tray rm #item unknown #lot unknown.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record for item identified no deviations or anomalies during manufacturing related to the reported event.Device is used for treatment.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: here is advanced lateral compartment osteoarthritis.A joint effusion is noted.Bone quality is osteopenic.There is no evidence of joint overstuffing, but this would be best evaluated by earlier radiographs at the time of surgery.The current valgus alignment of the media unicompartmental arthroplasty could lead to lateral compartment stress and osteoarthritis.The root cause of the reported issue is attributed to disease progression.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2022-00466, 3002806535-2022-00468.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG RT LG SIZE 3 PMA
Common Device Name
KNEE PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15813098
Report Number3002806535-2022-00467
Device Sequence Number17474908
Product Code NRA
UDI-Device Identifier05019279786282
UDI-Public(01)05019279786282(17)120711(10)1332637
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/11/2012
Device Model NumberN/A
Device Catalogue Number159582
Device Lot Number1332637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale